Electronic Journal of Probability
- Electron. J. Probab.
- Volume 13 (2008), paper no. 29, 898-921.
Path properties of a class of locally asymptotically self similar processes
Various paths properties of a stochastic process are obtained under mild conditions which allow for the integrability of the characteristic function of its increments and for the dependence among them. The main assumption is closely related to the notion of local asymptotic self-similarity. New results are obtained for the class of multifractional random processes.
Electron. J. Probab., Volume 13 (2008), paper no. 29, 898-921.
Accepted: 9 May 2008
First available in Project Euclid: 1 June 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
This work is licensed under aCreative Commons Attribution 3.0 License.
Boufoussi, Brahim; Dozzi, Marco; Guerbaz, Raby. Path properties of a class of locally asymptotically self similar processes. Electron. J. Probab. 13 (2008), paper no. 29, 898--921. doi:10.1214/EJP.v13-505. https://projecteuclid.org/euclid.ejp/1464819102